MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV FEM BOX TRL SZ 5 R; FEMORAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE REV FEM BOX TRL SZ 5 R; FEMORAL TRIALS
Catalog Number 250440225
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent a knee surgery on september 25, 2024.The revision box would not tighten down to the trial.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Corrected: h6 health effect - impact code & health effect - clinical code.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received states that there was a surgical delay and there was no patient consequences.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE REV FEM BOX TRL SZ 5 R
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key20372769
Report Number1818910-2024-20901
Device Sequence Number11711242
Product Code LXH
UDI-Device Identifier10603295442585
UDI-Public(01)10603295442585(10)PG289323
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number250440225
Device Lot NumberPG289323
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer10/13/2024
10/17/2024
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date10/16/2024
10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale